# SDR RU3A20180228006

- Difficulty date: February 28, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 13,805 hours, 7,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS DID NOT MOVE WHEN COMMANDED TO FLAP APPROACH.
